Hello, I am currently at wits end with this and not sure where to turn at this point. A year ago I woke with a sore throat that in 2 days, got so bad I ended up in the ER with an antibiotic IV to address the swelling before I could no longer breath. within a day or so I begun having pain in my hands and feet. The pain was difficult to explain but it was almost like a very herd pressure, like my hands would explode from the inside out. Along with this symptom, I had a spot on the back of my neck that was ice cold all the time. If I take a shower, the cold spot begins to hurt real bad and I feel this "blanket" of pain begin to wrap around my head. It has been 1 year and I still have found no answers, only the doctors at the clinic telling me I am officially a mystery and from here on out it will be a needle in a haystack search to find out what is wrong. They put me on Gabapentin for neurological pain but since I have had memory loss, swollen legs and arms, dizzy spells, slight blackout feelings and I gained nearly 40lbs! I now have stopped taken the meds for close to a month. Everyday I feel as tho I may not make it to the next. I am going to have to choose a different medication. Pregabalin (Lyrica) or Nortriptyline .... has anyone taken either of these and do they work to help the pain?
Thanks to the failed automotive industry I am no longer employed and cannot afford the Lyrica as it is about $200 to $300 per month! (ouch) Now with no pain medication I fear I may never be myself again. If anyone has experienced anything like this, I would love to hear your feedback. Will this go away? Does the Neurologic meds mess up your body over long term use? How do you deal with the pain day in and day out?
Thank you for reading, any feed back would be greatly appreciated. If you would like to read my entire "story" I have a website which tells the whole thing. web address is undiagnosedpain
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?